MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER
Model Number 7825
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed for the suspected contour® next one meter, serial # (b)(6), and no manufacturing anomalies were found.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a1 and a4 as the patient identifier and weight were not provided.The contour® next one meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
 
Event or Problem Description
The customer reported that one of her blood glucose readings was not stored in the memory of the contour® next one meter.The customer had recently replaced the meter's battery.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the contour® next one meter (serial # (b)(6)) for evaluation.No test strips were returned.An in-house testing was performed with the returned meter and in-house contour® next test strips (lot # 4cheg07a) using blood spiked with glucose at 137 mg/dl, as determined by ysi instrument in five replicates.All tests recovered within fit-for-use limits.The blood glucose results obtained with the in-house testing were properly stored in the meter's memory.

Brand Name
CONTOUR® NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION #: 3009204541)
kawasan industri mm2100
blok o-1
cikarang barat bekasi, jawa barat 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key23706077
Report Number1810909-2025-00160
Device Sequence Number13410573
Product Code NBW
UDI-Device Identifier00301937825019
UDI-Public(01)00301937825019(17)290531(10)PH24110014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7825
Device Catalogue Number90007939
Device Lot NumberPH24110014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale